# SDR DALA12000843123

- Difficulty date: May 17, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT UTILITY AREA BETWEEN FR 66-FR 68 ST Y1292 FLOOR SUPPORT CORRODED.  BLENDED CORROSION IAW A319 SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102 PG106.  REMOVED AND REPLACED FLOOR SUPPORT IAW A319 51-42-11.
